crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 121080

Časopis

Autori: Nižić, Bene; Duplančić, Goran
Naslov: Reduction method for dimensionally regulated one-loop N-point Feynman integrals
Izvornik: European physical journal C : particles and fields (1434-6044) 35 (2004); 189-193
Vrsta rada: članak
Sažetak:
We present a systematic method for reducing an arbitrary one-loop N-point massless Feynman integral with generic 4-dimensional momenta to a set comprised of eight fundamental scalar integrals: six box integrals in D=6, a triangle integral in D=4, and a general two-point integral in D space time dimensions. All the divergences present in the original integral are contained in the general two-point integral and associated coefficients. The problem of vanishing of the kinematic determinants has been solved in an elegant and transparent manner. Being derived with no restrictions regarding the external momenta, the method is completely general and applicable for arbitrary kinematics. In particular, it applies to the integrals in which the set of external momenta contains subsets comprised of two or more collinear momenta, which are unavoidable when calculating one-loop contributions to the hard-scattering amplitude for exclusive hadronic processes at large momentum transfer in PQCD. Further, a tensor decomposition scheme for N-point rank P(\le N) tensor integrals is formulated. Through the tensor decomposition and the scalar reduction presented, the computation of the massless one-loop integrals with an arbitrary number of external lines can be mastered. The iterative structure makes it easy to implement the formalism in an algebraic computer program. The conceptual problems related to the construction of multi-parton one-loop amplitudes in massless field theories are thus solved.
Projekt / tema: 0098002
Izvorni jezik: ENG
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Fizika
URL Internet adrese: http://arxiv.org/abs/hep-ph/0303184
URL cjelovitog teksta:
Google Scholar: Reduction method for dimensionally regulated one-loop N-point Feynman integrals



  Verzija za printanje   za tiskati


upomoc
foot_4